# SDR 2021FA0000175

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6422301501
- Part serial: 4708PP
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE RECEIVED AN AFT ENGINE MOUNT ASSY WITH DEEP SCRATCHES IN A BARREL NUT BORE. ALL THE INFORMATION ABOUT THE EVENT IS RECORDED IN QA-21049 LINKED TO THIS FORM.
